# SDR CALA2025040203425

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 79,546 hours, 34,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R PRESSURE RED INSPECTED SLIDE PRESSURE REF AMM 25-62-00; PRESSURE IS WITHIN LIMITS AT THIS TIME.
